I have vaginal eczema and have been using hydrocortisone 0.5% ointment for the past week, which has helped get rid of dryness, redness and swelling... but I still have severe itching. It feels as though my pubic hairs are poking me and irritating the skin, causing it to get super itchy. So.. I shaved it and it felt ok for a little while, but a few hours later the itching got even worse than before. Now I can't get rid of the itching!! I tried using vaseline, which works temporarily for about 15 minutes. But I can't sleep at night because the itching is so bad, and I can't even leave the house because I'll have the urge to itch in public. PLEASE HELP ME :(
Have you thought of getting a prescription for a benadryl cream, or numbing agent (Lanocain type of thing)? Only thoughts I have. Shaving the pubic hair - such a bad idea - that itches growing back just on its own. Only did that once and I was squirming for days. Fortunately it does grow back so that irritation won't last forever.
Worth going back to the doctor and seeing what they can do.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.